Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 484, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 21, 2009, 9:18 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2009, 9:18 PM CDT (02:18 UTC)
- Expired
- Sep 21, 2009, 9:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 2:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -179 m²/s²
- 0-3 km storm-relative helicity
- -171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 220218
SVRTSA
ARC033-047-131-OKC079-220245-
/O.NEW.KTSA.SV.W.0484.090922T0218Z-090922T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
EASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 945 PM CDT
* AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF CHARLESTON TO HARTFORD...
MOVING EAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BURNVILLE...
HUNTINGTON...CHARLESTON...MANSFIELD...FORT CHAFFEE...WASHBURN AND
BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3531 9381 3531 9391 3522 9392 3523 9402
3514 9403 3514 9413 3510 9415 3507 9423
3496 9423 3495 9437 3492 9441 3498 9462
3548 9420 3539 9379
TIME...MOT...LOC 0218Z 288DEG 32KT 3538 9402 3500 9439
$$1 follow-up statement
000
WWUS54 KTSA 220240
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT MON SEP 21 2009
ARC033-OKC079-220251-
/O.CAN.KTSA.SV.W.0484.000000T0000Z-090922T0245Z/
CRAWFORD AR-LE FLORE OK-
940 PM CDT MON SEP 21 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE AND SOUTHERN
CRAWFORD COUNTIES IS CANCELLED...
LAT...LON 3494 9444 3545 9407 3539 9379 3531 9381
3531 9391 3522 9392 3523 9402 3514 9403
3514 9413 3510 9415 3507 9423 3496 9423
3495 9437 3492 9441
TIME...MOT...LOC 0241Z 288DEG 32KT 3536 9391 3498 9429
$$
ARC047-131-220245-
/O.CON.KTSA.SV.W.0484.000000T0000Z-090922T0245Z/
SEBASTIAN AR-FRANKLIN AR-
940 PM CDT MON SEP 21 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN FRANKLIN AND EASTERN SEBASTIAN COUNTIES...
AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PETER PENDER TO PATTERSON...MOVING EAST AT 35 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3494 9444 3545 9407 3539 9379 3531 9381
3531 9391 3522 9392 3523 9402 3514 9403
3514 9413 3510 9415 3507 9423 3496 9423
3495 9437 3492 9441
TIME...MOT...LOC 0241Z 288DEG 32KT 3536 9391 3498 9429
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 6:52 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Sep 21, 6:52 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 652 PM CDT MON SEP 21 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE AREA OVERNIGHT SHIFTING THE WINDS TO THE NORTH TO NORTHWEST. WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE VICINITY OF THE FRONT WILL REDUCE VISIBILITIES AND CEILINGS INTO THE MVFR TO IFR RANGE. THE ARKANSAS TAF SITES WILL SEE MVFR TO IFR CEILINGS PERSIST BEHIND THE FRONT THROUGH THE DAY TUESDAY. THE OKLAHOMA TAF SITES WILL SEE SOME IMPROVEMENT TO VFR FOR A FEW HOURS...WITH MVFR CEILINGS RETURNING LATER TONIGHT. CEILINGS WILL IMPROVE TO VFR BY LATE TUESDAY MORNING AT KTUL AND KRVS...BUT WILL REMAIN MVFR AT KMLC. && .PREV DISCUSSION... /ISSUED 158 PM CDT MON SEP 21 2009/ DISCUSSION... ACTIVE WEATHER IN THE SHORT TERM WITH SEVERE STORM AND FLOODING POTENTIAL THROUGH TOMORROW MORNING. ELEVATED CONVECTION HAS BEEN ONGOING THROUGH MUCH OF THE DAY NEAR THE KANSAS BORDER...AND ADDITIONAL DEVELOPMENT HAS OCCURRED IN THE PAST HOUR OR SO IN A REGION OF MAXIMUM DEEP LAYER CONVERGENCE ALONG THE REMNANT OUTFLOW BOUNDARY FROM THE EARLIER CONVECTION. EXPECT THAT THIS CONVECTION WILL MERELY BE THE FIRST SHOW AS ADDITIONAL STORMS ARE EXPECTED WITH THE MAIN COLD FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM NORTH CENTRAL OKLAHOMA BACK TO THE SOUTHWEST TOWARD HOBART AND ALTUS. UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CENTERED NEAR THE COLORADO/KANSAS BORDER WILL CONTINUE TO SWING SOUTHEASTWARD...WHICH WILL AID THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATER THIS EVENING AND OVERNIGHT. 88D MOSAIC SHOWING THAT A FEW CELLS ARE TRYING TO GO ACROSS WESTERN AND CENTRAL OKLAHOMA ALONG THE FRONT...BUT ARE CURRENTLY STRUGGLING. VERY WARM AND MOIST AIRMASS IS PRESENT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH TEMPERATURES IN THE UPPER 80S AND DEW POINTS NEAR 70 ACROSS MUCH OF EASTERN OKLAHOMA ESPECIALLY. LOW TO MID LEVEL MOISTURE TRANSPORT FAVORS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...AND IS CURRENTLY MAXIMIZED IN THIS AREA PER SPC MESOANALYSIS. ALL OF THIS WILL CONTRIBUTE TO SUFFICIENT INSTABILITY IN THE PRESENCE OF MODERATE DEEP LAYER SHEAR AND A RESULTANT SEVERE WEATHER THREAT WITH STORMS THIS AFTERNOON AND EVENING...WITH A LINEAR STORM MODE FAVORED. ISOLATED HEAVY RAIN AND FLOODING WILL ALSO CONTINUE TO BE A CONCERN...ESPECIALLY WITH INCREASING PRECIPITABLE WATER VALUES...WHICH ARE ALREADY WELL ABOVE NORMAL CURRENTLY. CONCERN RIGHT NOW WOULD BE HIGHEST ALONG THE KANSAS BORDER WHICH WILL LIKELY SEE SEVERAL ROUNDS OF STORMS. COLD FRONT AND ATTENDANT CONVECTION WILL SWEEP THROUGH THE AREA TONIGHT...USHERING IN COLDER AND DRIER AIR. DRY SLOT WILL MOVE INTO WESTERN SECTIONS OF THE AREA ON TUESDAY...WITH PRECIP CHANCES LINGERING ACROSS THE EASTERN THIRD TO HALF OF THE AREA INTO THE MIDDLE OF THE WEEK. TEMPERATURES WILL BE ABOUT 15 TO 20 DEGREES COLDER IN PARTS OF THE AREA ON TUESDAY...WITH HIGHS IN THE 70S CONTINUING FOR A GOOD PART OF THIS WEEK. ANOTHER SURGE OF PRECIP WILL OCCUR THURSDAY AND INTO FRIDAY AS A POTENT SHORT WAVE MOVES INTO THE AREA ON THE EASTERN PERIPHERY OF THE UPPER LOW. TOWARD THE WEEKEND...THE UPPER LOW WILL BE PICKED UP BY THE UPPER JET...LEAVING THE REGION IN WEST TO NORTHWEST FLOW INTO MONDAY. GFS AND ECMWF TEMPERATURES ARE NOT EXACTLY AGREEING...WITH THE ECMWF BEING QUITE WARM ESPECIALLY EARLY NEXT WEEK. WILL GO WITH A COMPROMISE FOR NOW. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, Sep 21, 9:11 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT MON SEP 21 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
911 PM CDT MON SEP 21 2009
...SEVERE WEATHER MOVING INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REGION THIS EVENING AND
OVERNIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME SEVERE
...WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS AHEAD OF THE TRUE COLD FRONT. ADDITIONALLY...THIS SYSTEM
HAS PRODUCED VERY HEAVY RAIN AND SOME FLASH FLOODING...AND THESE
HAZARDS WILL CONTINUE TO MOVE TO THE SOUTH AND EAST THIS EVENING
AND OVERNIGHT. AS THE FRONT REACHES NORTHWEST ARKANSAS LATER
TONIGHT...THE INSTABILITY WILL BE DECREASING AND THE RISK OF
SEVERE WEATHER AND FLOODING.
ONE TO THREE INCH RAINFALL AMOUNTS ARE EXPECTED TO BE COMMON
IN AREAS AHEAD OF THE FRONT ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS. LOCAL STORM TOTAL AMOUNTS OF AROUND 4 INCHES
MAY OCCUR IN THE AFOREMENTIONED AREAS THUS MAINTAINING A FLASH
FLOOD POTENTIAL FOR THE NEXT SEVERAL HOURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORMS COULD LINGER INTO TUESDAY MORNING...ESPECIALLY
IN NORTHWEST ARKANSAS. THE UPPER LEVEL LOW PRESSURE SYSTEM
THAT IS PUSHING THE COLD FRONT THROUGH THE REGION IS EXPECTED
TO CUT OFF AND LINGER OVER THE PLAINS NORTHWEST AND NORTH OF
OKLAHOMA AND WILL RESULT IN ADDITIONAL SHOWERS AND THUNDERSTORM
CHANCES ON THURSDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Sep 21, 6:50 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL PRAIRIE GROVE 35.98N 94.32W
09/21/2009 E0.75 INCH WASHINGTON AR AMATEUR RADIO
&&
SAALocal storm report, Sep 21, 6:56 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM FLASH FLOOD 1 SW HITCHITA 35.51N 95.76W
09/21/2009 MCINTOSH OK AMATEUR RADIO
HIGHWAY 256 BETWEEN HITCHITA AND GRAVE CREEK IS FLOODED.
&&
SAALocal storm report, Sep 21, 7:05 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 WNW WEST FORK 35.93N 94.20W
09/21/2009 E1.00 INCH WASHINGTON AR TRAINED SPOTTER
SLIGHTLY LARGER THAN QUARTER SIZE HAIL REPORTED.
&&
SAALocal storm report, Sep 21, 8:19 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 5 NW MCALESTER 34.98N 95.83W
09/21/2009 E0.88 INCH PITTSBURG OK LAW ENFORCEMENT
&&
SAASpecial weather statement, Sep 21, 8:29 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT MON SEP 21 2009
OKZ076-220230-
LE FLORE OK-
829 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 830 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHEAST OF HONOBIA...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BIG CEDAR...MUSE...
WHITESBORO...HODGEN...HEAVENER AND HONOBIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3451 9494 3494 9482 3488 9451 3451 9471
TIME...MOT...LOC 0130Z 202DEG 17KT 3459 9484Local storm report, Sep 21, 9:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
903 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL FIGURE FIVE 35.52N 94.35W
09/21/2009 E0.88 INCH CRAWFORD AR EMERGENCY MNGR
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 59 min |
| Sep 21, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 66 min |
| Sep 21, 8:08 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Washington | 6 hr |
| Sep 21, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 60 min |
| Sep 21, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 32 min |
| Sep 21, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 23 min |
| Sep 21, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 51 min |
| Sep 21, 7:20 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 40 min |
| Sep 21, 7:31 PM CDT | Areal Flood Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 4 hr |
| Sep 21, 7:59 PM CDT | River Flood Warning | TSA | Ottawa | 61 hr |
| Sep 21, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg | 61 min |
| Sep 21, 8:29 PM CDT | Special Weather Statement | TSA | LeFlore | 61 min |
| Sep 21, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 61 min |
| Sep 21, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 32 min |
| Sep 21, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 56 min |
| Sep 21, 10:00 PM CDT | Tornado Warning | TSA | LeFlore | 12 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2009Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.